Stability of the Camassa-Holm solitons

Adrian Constantin, WA Strauss

Research output: Contribution to journalArticlepeer-review

262 Citations (SciVal)


We consider the stability problem of the solitary wave solutions of a completely integrable equation that arises as a model for the unidirectional propagation of shallow water waves. We prove that the solitary waves possess the spectral properties of solitons and that their shapes are stable under small disturbances.
Original languageEnglish
Pages (from-to)415-422
JournalJournal of Nonlinear Science
Issue number4
Publication statusPublished - 2002

Subject classification (UKÄ)

  • Mathematics


Dive into the research topics of 'Stability of the Camassa-Holm solitons'. Together they form a unique fingerprint.

Cite this